Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 200–204 (Mi zvmmf6579)  

Scientific communications

On he order of approximation when solving a Fredholm equation of the first kind with a kernel of special type

A. M. Denisov

Moscow

Full text: PDF file (481 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 255–260

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 45L05; Secondary 45B05
Received: 16.11.1971

Citation: A. M. Denisov, “On he order of approximation when solving a Fredholm equation of the first kind with a kernel of special type”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 200–204; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 255–260

Citation in format AMSBIB
\Bibitem{Den73}
\by A.~M.~Denisov
\paper On he order of approximation when solving a Fredholm equation of the first kind with a kernel of special type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 200--204
\mathnet{http://mi.mathnet.ru/zvmmf6579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324930}
\zmath{https://zbmath.org/?q=an:0311.45013}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 255--260
\crossref{https://doi.org/10.1016/0041-5553(74)90019-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6579
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:120
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021